Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Eburt

Alright, gave it a shot- not working. Help me dan

I have been on the regimen for about a month now and my acne is getting to a very bad state. Almost to the point of when i had it the worst.

These are the meds i have been on; eurethromycin, tetracyclene, minocycline, sulfa-something, retin-a, differin, and calindamycin. The only thing that ever worked was the minocycline but it stopped working after a couple of months. I tried the do-nothing method w/ no avail. When i started the regimen my skin cleared up a bit and i was actually optomistic and happy with my skin, this was like the first week. But ever since then it has been getting gradually worse and worse. I have a show in 3 days (im a musician) and would like to look at least a little clear. I follow it religiously and do everything dan says and dont ever touch my face. What should i do? stop the reg. or keep on going ?

Share this post


Link to post
Share on other sites

Keep going. You might try what the acne cure calls icing. Put the bp in the fridge then at night wash with salicylic acid (neutrogena has an oil free acne wash with sa) take a dime size amount add a couple drops of water and put on face in circular motion. Wait a couple minutes. Rinse off. Take an ice cube and rub on your face, then use it to cool your fingers. Rub cool bp on face and keep ice on face for 10 minutes. I put ice in a wash cloth and lay down with this on my face. This method is supposed to reduce the inflamation around the pimples and cysts so that the bp can get down into them to fight the infection. This took away my cysts but I also add lots more bp after the icing. I think Dan is right on when he says you need lots of bp to stop the acne.

Share this post


Link to post
Share on other sites

Well, just to give you a glimmer of hope - it took me about three months to get completely clear on the regimen. I've been on it for a year and it's stayed that way. So, I say keep going!

Share this post


Link to post
Share on other sites

That information is not completley accurate, Eburt. Accutane has helped lots of people, and the "depression" side effects are a little blown out of proportion by the media...any doctor will tell you as much. If you are currently depressed, or have suicidal ideations, they might be extra-cautious prescribing it to you, but if you have no current problems, it shouldn't be an issue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×